\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Entropies of commuting transformations on Hilbert spaces

  • * Corresponding author: Zhiming Li

    * Corresponding author: Zhiming Li 

The first author is supported by NSFC (No: 11871394) and Natural Science Foundation of Shaanxi Province (2020JC-39), the second author is supported by NSFC (No: 11771118)

Abstract Full Text(HTML) Related Papers Cited by
  • By establishing Multiplicative Ergodic Theorem for commutative transformations on a separable infinite dimensional Hilbert space, in this paper, we investigate Pesin's entropy formula and SRB measures of a finitely generated random transformations on such space via its commuting generators. Moreover, as an application, we give a formula of Friedland's entropy for certain $ C^{2} $ $ \mathbb{N}^2 $-actions.

    Mathematics Subject Classification: Primary:37H15, 37A35, 37C85;Secondary:37H99, 37D20.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. Abromov and V. Rokhlin, The entropy of a skew product of measure-preserving transformations, Amer. Math. Soc. Transl. Ser. 2, 48 (1966), 255-265. 
    [2] J. Bahnmüller and P.-D. Liu, Characterization of measures satisfying the Pesin entropy formula for random dynamical systems, J. Dynam. Differential Equations, 10 (1998), 425-448.  doi: 10.1023/A:1022653229891.
    [3] A. Blumenthal and L.-S. Young, Entropy, volume growth and SRB measures for Banach space mappings, Invent. Math., 207 (2017), 833-893.  doi: 10.1007/s00222-016-0678-0.
    [4] M. Einsiedler and D. Lind, Algebraic $\Bbb Z^d$-actions on entropy rank one, Trans. Amer. Math. Soc., 356 (2004), 1799-1831.  doi: 10.1090/S0002-9947-04-03554-8.
    [5] S. Friedland, Entropy of graphs, semigroups and groups, in Ergodic Theory of Zd Actions (eds. M. Pollicott and K. Schmidt), London Math. Soc. Lecture Note Ser. 228, Cambridge Univ. Press, Cambridge, (1996), 319â€"343. doi: 10.1017/CBO9780511662812.013.
    [6] W. Geller and M. Pollicott, An entropy for $\mathbb{Z} ^2$-actions with finite entropy generators, Fund. Math., 157 (1998), 209-220. 
    [7] H.-Y. Hu, Some ergodic properties of commuting diffeomorphisms, Ergodic Theory Dynam. Systems, 13 (1993), 73-100.  doi: 10.1017/S0143385700007215.
    [8] S. A. Kalikow, $T,{{T}^{-1}}$ Transformation is not loosely Bernoulli, Ann. of Math., 115 (1982), 393-409.  doi: 10.2307/1971397.
    [9] Y. Kifer, Ergodic Theory of Random Transformations, Progress in Probability and Statistics, 10. Birkhäuser Boston, Inc., Boston, MA, 1986. doi: 10.1007/978-1-4684-9175-3.
    [10] F. Ledrappier and L.-S. Young, The metric entropy of diffeomorphisms. I. Characterization of measures satisfying Pesin's entropy formula, Ann. of Math., 122 (1985), 509-539.  doi: 10.2307/1971328.
    [11] F. Ledrappier and L.-S. Young, Entropy formula for random transformations, Probab. Theory Related Fields, 80 (1988), 217-240.  doi: 10.1007/BF00356103.
    [12] Z. Li and L. Shu, The metric entropy of random dynamical systems in a Banach space: Ruelle inequality, Ergodic Theory Dynam. Systems, 34 (2014), 594-615.  doi: 10.1017/etds.2012.138.
    [13] Z. Li and L. Shu, The metric entropy of random dynamical systems in a Hilbert space: Characterization of invariant measures satisfying Pesin's entropy formula, Discrete Contin. Dyn. Syst., 33 (2013), 4123-4155.  doi: 10.3934/dcds.2013.33.4123.
    [14] Z. LianP. Liu and K. Lu, Existence of SRB measures for a class of partially hyperbolic attractors in Banach spaces, Discrete Contin. Dyn. Syst., 37 (2017), 3905-3920.  doi: 10.3934/dcds.2017164.
    [15] Z. LianP. Liu and K. Lu, SRB measures for a class of partially hyperbolic attractors in Hilbert spaces, J. Differential Equations, 261 (2016), 1532-1603.  doi: 10.1016/j.jde.2016.04.006.
    [16] Z. Lian and K. Lu, Lyapunov exponents and invariant manifolds for random dynamical systems in a banach space, Mem. Amer. Math. Soc., 206 (2010), 967. doi: 10.1090/S0065-9266-10-00574-0.
    [17] P.-D. Liu and M. Qian, Smooth Ergodic Theory of Random Dynamical Systems, Lecture Notes in Mathematics, 1606. Springer-Verlag, Berlin, 1995. doi: 10.1007/BFb0094308.
    [18] P.-D. Liu, Dynamics of random transformations: Smooth ergodic theory, Ergodic Theory Dynam. System, 21 (2001), 1279-1319.  doi: 10.1017/S0143385701001614.
    [19] D. Tang, L. Gu and Z. Li, A remark on stochastic flows in a Hilbert space, J. Dyn. Control Syst., to appear. doi: 10.1007/s10883-020-09481-7.
    [20] P. Thieullen, Entropy and the Hausdorff dimension for infinite-dimensional dynamical systems, J. Dynam. Differential Equations, 4 (1992), 127-159.  doi: 10.1007/BF01048158.
    [21] P. Thieullen, Fibres dynamiques. Entropie et dimension, Ann. Inst. H. Poincaré Anal. Non Linéaire, 9 (1992), 119-146.  doi: 10.1016/S0294-1449(16)30242-6.
    [22] P. Walters, An Introduction to Ergodic Theory, Graduate Texts in Mathematics, 79. Springer-Verlag, New York-Berlin, 1982.
    [23] L.-S. Young., Generalizations of SRB measures to nonautonomous, random, and infinite dimensional systems, J. Stat. Phys., 166 (2017), 494-515.  doi: 10.1007/s10955-016-1639-0.
    [24] Y. Zhu, Entropy formula for random $\Bbb{Z}^k$-actions, Trans. Amer. Math. Soc., 369 (2017), 4517-4544.  doi: 10.1090/tran/6798.
    [25] Y. Zhu, A note on two types of Lyapunov exponents and entropies for $\Bbb{Z}^k$-actions, J. Math. Anal. Appl., 461 (2018), 38-50.  doi: 10.1016/j.jmaa.2017.12.067.
  • 加载中
SHARE

Article Metrics

HTML views(168) PDF downloads(187) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return